# SDR 9627319160

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5248 · Tail Cone Doors
- Part: Latch Mech
- Condition: Out Of Adjust
- Location: Tail Cone Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT IN AFT FLIGHT ATTENDANT SEAT HEARD A NOISE AND FELT PRESSURE ON THE SEAT.  ALL COCKPIT INDICATIONS NORMAL.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED DOOR AND ADJUSTED LATCH MECHANISM, NO DAMAGE FOUND.  CABIN PRESSURIZED WITH NO ABNORMAL SOUNDS NOTED.
